RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Cherskii, Yurii Iosifovich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 21

Number of views:
This page:747
Abstract pages:3270
Full texts:1564
References:55

http://www.mathnet.ru/eng/person22350
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/205921

Publications in Math-Net.Ru
2000
1. Yu. I. Cherskii, “An extremal problem with the Wiener–Hopf operator”, Differ. Uravn., 36:10 (2000),  1434–1435  mathnet  mathscinet; Differ. Equ., 36:10 (2000), 1584–1586
1999
2. Yu. I. Cherskii, “A discrete-continuous system of convolution equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 10,  81–82  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:10 (1999), 78–79
1997
3. Yu. I. Cherskii, “An integral equation of convolution type with an exponential in the kernel”, Differ. Uravn., 33:11 (1997),  1566–1567  mathnet  mathscinet; Differ. Equ., 33:11 (1997), 1574–1576
1989
4. Yu. I. Cherskii, “A multidimensional dual equation of convolution type and its transposition”, Differ. Uravn., 25:5 (1989),  897–901  mathnet  mathscinet  zmath; Differ. Equ., 25:5 (1989), 652–656
1979
5. Yu. I. Cherskii, “Integral equations reducing to two Riemann problems”, Dokl. Akad. Nauk SSSR, 248:4 (1979),  802–805  mathnet  mathscinet  zmath
1970
6. M. Ya. Kurganskaya, Yu. I. Cherskii, “A conjugacy problem of three analytic functions”, Dokl. Akad. Nauk SSSR, 195:4 (1970),  765–768  mathnet  mathscinet  zmath
7. Yu. I. Cherskii, “A normally solvable equation of smooth transition”, Dokl. Akad. Nauk SSSR, 190:1 (1970),  57–60  mathnet  mathscinet  zmath
8. Yu. I. Cherskii, “A method of incomplete factorization”, Trudy Sem. Kraev. Zadacham, 7 (1970),  293–296  mathnet  mathscinet  zmath
1969
9. Yu. I. Cherskii, “The method of incomplete factorization”, Dokl. Akad. Nauk SSSR, 189:1 (1969),  53–56  mathnet  mathscinet  zmath
1966
10. Yu. I. Cherskii, “Approximate solution of the Wiener–Hopf equation in an exceptional case”, Differ. Uravn., 2:8 (1966),  1093–1100  mathnet  mathscinet  zmath
1965
11. Yu. I. Cherskii, “On the solution of mixed problems for partial differential equations”, Differ. Uravn., 1:5 (1965),  647–662  mathnet  mathscinet  zmath
12. Yu. I. Cherskii, “An integro-differential Wiener-Hopf equation and its applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 1965, 2,  188–200  mathnet  mathscinet  zmath
13. Yu. I. Cherskii, “The problem of conjugation in a class of generalized functions”, Uspekhi Mat. Nauk, 20:5(125) (1965),  246–250  mathnet  mathscinet  zmath
1963
14. Yu. I. Cherskii, “Two theorems on error estimation and some of their applications”, Dokl. Akad. Nauk SSSR, 150:2 (1963),  271–274  mathnet  mathscinet  zmath
1961
15. Yu. I. Cherskii, “Reduction of periodic problems in mathematical physics to singular equations with a Cauchy kernel”, Dokl. Akad. Nauk SSSR, 140:1 (1961),  69–72  mathnet  mathscinet  zmath
1958
16. Yu. I. Cherskii, “Equations of convolution type”, Izv. Akad. Nauk SSSR Ser. Mat., 22:3 (1958),  361–378  mathnet  mathscinet  zmath
1957
17. Yu. I. Cherskii, “The reduction of mixed boundary problems to the Riemannian boundary problem”, Dokl. Akad. Nauk SSSR, 116:6 (1957),  927–929  mathnet  mathscinet  zmath
18. Yu. I. Cherskii, “The general singular equation and equations of convolution type”, Mat. Sb. (N.S.), 41(83):3 (1957),  277–296  mathnet  mathscinet  zmath
1956
19. F. D. Gakhov, Yu. I. Cherskii, “Singular integral equations of convolution type”, Izv. Akad. Nauk SSSR Ser. Mat., 20:1 (1956),  33–52  mathnet  mathscinet  zmath
1954
20. F. D. Gakhov, Yu. I. Cherskii, “Special integral equations of convolution type and an area problem of the type of Riemann's problem”, Uchenye Zapiski Kazanskogo Universiteta, 114:8 (1954),  21–33  mathnet  mathscinet
1953
21. Yu. I. Cherskii, “On some special integral equations”, Uchenye Zapiski Kazanskogo Universiteta, 113:10 (1953),  43–55  mathnet  mathscinet

1981
22. N. P. Vekua, G. S. Litvinchuk, S. M. Nikol'skii, V. S. Rogozhin, S. G. Samko, I. B. Simonenko, B. V. Khvedelidze, Yu. I. Cherskii, “Fedor Dmitrievich Gakhov (obituary)”, Uspekhi Mat. Nauk, 36:1(217) (1981),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:1 (1981), 217–219
1976
23. G. S. Litvinchuk, L. G. Mikhailov, B. V. Khvedelidze, Yu. I. Cherskii, “Fedor Dmitrievich Gakhov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 31:4(190) (1976),  289–297  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:4 (1976), 227–237

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019